# SDR QXEA2009121601068

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - LT SLAT TRACK 1-1 IS CHAFING ON L/E PANEL 522AL.  REMOVED DAMAGE ON PANEL 522AL IAW SRM 57-41-01-101-001-A01 AND SRM 53-00-00-101-001-A01 AND SRM FIG 53-00-00-991-803.  TREATED PRIMED AND PAINTED AREA IAW SRM 51-21-11-001-001-A01, 51-25-06 AND 51-25-16.
